Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 147, NWS Topeka, KS

June 20, 20184 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 20, 2018, 7:26 PM CDT for 4 counties in Kansas. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2018, 7:26 PM CDT (00:26 UTC)
Expired
Jun 20, 2018, 8:30 PM CDT
In force
64 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, KS, Cloud County, KS, Republic County, KS, Washington County, KS

The radar

The Grand Island radar (KUEX), 120 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:41 PM CDTTSTM WND DMGClyde, KSPOWER LINES DOWN IN THE TOWN OF CLYDE ASSOCIATED WITH THE STORM.
Jun 20, 7:45 PM CDTTSTM WND DMGClyde, KSDELAYED REPORT OF TREES SPLIT IN CLYDE ALONG WITH LARGE BRANCHES DOWN IN THE TOWN.
Jun 20, 8:08 PM CDTTSTM WND DMG5 Ne Morganville, KSSEVERAL TEN INCH LIMBS BROKE OFF TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS53 KTOP 210026
SVRTOP
KSC027-029-157-201-210130-
/O.NEW.KTOP.SV.W.0147.180621T0026Z-180621T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
726 PM CDT WED JUN 20 2018

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Republic County in north central Kansas...
  Southwestern Washington County in north central Kansas...
  Northern Clay County in north central Kansas...
  Northeastern Cloud County in north central Kansas...

* Until 830 PM CDT.

* At 725 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Belleville to 3 miles north of
  Concordia to 6 miles east of Jamestown, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Concordia, Clay Center, Clyde, Clifton, Linn, Morganville, Green,
  Palmer, Agenda, Aurora, Vining and Idana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3968 9775 3980 9763 3966 9694 3938 9701
      3924 9721 3953 9775
TIME...MOT...LOC 0025Z 310DEG 38KT 3974 9759 3962 9764 3958 9774 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
7 follow-up statements
860 
WWUS53 KTOP 210036
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
736 PM CDT WED JUN 20 2018

KSC027-029-157-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Republic-Washington-Clay-Cloud-
736 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN REPUBLIC...SOUTHWESTERN WASHINGTON...NORTHERN CLAY
AND NORTHEASTERN CLOUD COUNTIES...

At 736 PM CDT, severe thunderstorms were located along a line
extending from near Agenda to 5 miles west of Clyde to 3 miles
southeast of Concordia, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clay Center, Clyde, Clifton, Linn, Morganville, Green, Palmer,
Agenda, Aurora, Vining and Idana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3976 9749 3966 9694 3938 9701 3924 9721
      3952 9763 3969 9760
TIME...MOT...LOC 0036Z 299DEG 36KT 3971 9746 3959 9751 3955 9761 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
034 
WWUS53 KTOP 210041
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
741 PM CDT WED JUN 20 2018

KSC027-029-157-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Republic-Washington-Clay-Cloud-
741 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN REPUBLIC...SOUTHWESTERN WASHINGTON...NORTHERN CLAY
AND NORTHEASTERN CLOUD COUNTIES...

At 741 PM CDT, a severe thunderstorm was located near Clyde, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Clay Center, Clyde, Clifton, Linn, Morganville, Green, Palmer, Agenda
and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3973 9743 3966 9694 3938 9701 3929 9714
      3958 9758 3969 9755
TIME...MOT...LOC 0041Z 297DEG 36KT 3961 9746 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
047 
WWUS53 KTOP 210046
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
746 PM CDT WED JUN 20 2018

KSC027-029-157-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Republic-Washington-Clay-Cloud-
746 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN REPUBLIC...SOUTHWESTERN WASHINGTON...NORTHERN CLAY
AND NORTHEASTERN CLOUD COUNTIES...

At 745 PM CDT, a severe thunderstorm was located over Clyde, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clay Center, Clyde, Clifton, Linn, Morganville, Green, Palmer and
Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3971 9739 3966 9694 3938 9701 3929 9714
      3958 9758 3968 9752
TIME...MOT...LOC 0045Z 309DEG 40KT 3957 9739 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
408 
WWUS53 KTOP 210051
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
751 PM CDT WED JUN 20 2018

KSC157-210100-
/O.CAN.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Republic-
751 PM CDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REPUBLIC COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3965 9742 3966 9694 3938 9701 3934 9715
      3950 9745 3962 9747
TIME...MOT...LOC 0050Z 305DEG 40KT 3955 9731 

$$

KSC027-029-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Washington-Clay-Cloud-
751 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN WASHINGTON...NORTHERN CLAY AND NORTHEASTERN CLOUD
COUNTIES...

At 750 PM CDT, a severe thunderstorm was located over Vining, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clay Center, Clyde, Clifton, Morganville, Green, Palmer and Vining. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3965 9742 3966 9694 3938 9701 3934 9715
      3950 9745 3962 9747
TIME...MOT...LOC 0050Z 305DEG 40KT 3955 9731 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
251 
WWUS53 KTOP 210057
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
757 PM CDT WED JUN 20 2018

KSC029-210107-
/O.CAN.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Cloud-
757 PM CDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLOUD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3963 9726 3961 9695 3938 9701 3934 9715
      3949 9736 3959 9736
TIME...MOT...LOC 0057Z 306DEG 38KT 3951 9724 

$$

KSC027-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Washington-Clay-
757 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN WASHINGTON AND NORTHERN CLAY COUNTIES...

At 757 PM CDT, a severe thunderstorm was located near Morganville,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clay Center, Clifton, Morganville, Green and Vining. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3963 9726 3961 9695 3938 9701 3934 9715
      3949 9736 3959 9736
TIME...MOT...LOC 0057Z 306DEG 38KT 3951 9724 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
485 
WWUS53 KTOP 210106
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
806 PM CDT WED JUN 20 2018

KSC027-201-210130-
/O.CON.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Washington-Clay-
806 PM CDT WED JUN 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL WASHINGTON AND NORTHEASTERN CLAY COUNTIES...

At 806 PM CDT, a severe thunderstorm was located 4 miles east of
Morganville, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3960 9712 3961 9695 3938 9701 3945 9718
      3952 9724 3957 9722
TIME...MOT...LOC 0106Z 294DEG 37KT 3949 9711 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
878 
WWUS53 KTOP 210123
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
823 PM CDT WED JUN 20 2018

KSC027-201-210133-
/O.EXP.KTOP.SV.W.0147.000000T0000Z-180621T0130Z/
Washington-Clay-
823 PM CDT WED JUN 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHINGTON AND
NORTHEASTERN CLAY COUNTIES WILL EXPIRE AT 830 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3960 9712 3961 9695 3938 9701 3945 9718
      3952 9724 3957 9722
TIME...MOT...LOC 0123Z 310DEG 38KT 3939 9696 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:49 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 20, 6:49 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
649 PM CDT Wed Jun 20 2018

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 244 PM CDT Wed Jun 20 2018

The main synoptic cold front has passed east of the area sweeping
the deeper gulf moisture east. The area remains in a somewhat
unstable airmass this afternoon ahead of the next front that is
now located across Nebraska closer to the developing upper low.
Around 1000 j/kg of MLCAPE will be present this afternoon into the
evening which could be sufficient for scattered showers and
t-storms through sunset. Effective shear will increase to around
30kts and the unidirectional wind profile suggests any organized
convection may be capable of producing gusty winds but at this
point coverage would appear to be isolated.

Once the diurnal storms diminish it should be mostly dry overnight
before more showers invade the area from the north as the upper
low deepens and drifts southward with time on Thursday. The center
of the upper low should remain across MO placing the CWA in the
western side of the circulation with some rain showers and breezy
conds expected during the day especially north of I-70. Highs will
be cooler than normal for a change with daytime temps in the 70s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 244 PM CDT Wed Jun 20 2018

The low will depart the area Thursday night leaving the area in
quiet weather for a short time at least through Friday. The next
shortwave in the northwest flow regime will approach the area
Friday night. The 805mb WAA/ThetaE advection will be focused
across southern KS where an MCS will likely form. We will be on
the northern side of any complex and will keep modest precip chcs
going for Friday night mainly across the southwest half of the
area.

A second shortwave will move across NE/IA on Saturday and will
keep at least some chance for t-storms across the area Sat-Sat
night although confidence in timing and location of any convection
during the Sat-Sat night time frame is very low at this point.

There is higher confidence in the upper pattern by early next week
as another upper low emerges into the plains. Given the moisture
and shear profiles this could bring us our next shot of more
widespread severe weather potential sometime Monday into Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 641 PM CDT Wed Jun 20 2018

For the 00Z TAFs, continue to watch a small area of thunderstorms
move into areas northwest of KMHK. Potential for storms to impact
the terminal should occur before 02Z time frame. Do expect
activity to begin to diminish in coverage after this point. Looks
like wrap around showers and lower CIGS could make a run at the
terminals around or shortly after sunrise. Have only gone with
MVFR at the KTOP/KFOE terminals as this set up lends itself to
setting up mostly north and east of KMHK toward the KTOP/KFOE
terminals.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Omitt
LONG TERM...Omitt
AVIATION...Drake
Hazardous weather outlook, Jun 20, 3:15 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Topeka KS
315 PM CDT Wed Jun 20 2018

KSZ008>012-020>024-026-034>040-054>056-058-059-212015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
315 PM CDT Wed Jun 20 2018

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Isolated thunderstorms will be possible late this afternoon into
this evening across the area. If any storms do develop they may be
capable of producing strong damaging wind gusts. Any storms and
severe risk will diminish after sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another storm system will take aim at the area early next week.
This could bring a risk for severe storms to the area Monday into
Tuesday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Jun 20, 5:53 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Topeka KS
553 PM CDT WED JUN 20 2018

KSZ008-202330-
Republic-
553 PM CDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REPUBLIC COUNTY
UNTIL 630 PM CDT...

At 553 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Lovewell State Park, moving southeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scandia and Courtland.

LAT...LON 3993 9793 3987 9771 3968 9793
TIME...MOT...LOC 2253Z 300DEG 29KT 3987 9810

Cohen
Local storm report, Jun 20, 6:23 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
623 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             1 E COURTLAND           39.78N 97.87W
06/20/2018  E1.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&
Special weather statement, Jun 20, 6:25 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Topeka KS
625 PM CDT WED JUN 20 2018

KSZ008-210000-
Republic-
625 PM CDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL REPUBLIC COUNTY
UNTIL 700 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Byron, moving southeast at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Republic County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4000 9739 3993 9751 4000 9783
TIME...MOT...LOC 2325Z 300DEG 23KT 4006 9772

Cohen
Special weather statement, Jun 20, 6:36 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Topeka KS
636 PM CDT WED JUN 20 2018

KSZ020-210000-
Cloud-
636 PM CDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLOUD COUNTY UNTIL
700 PM CDT...

At 636 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Concordia, moving southeast at 40 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Concordia and Clyde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3965 9770 3965 9737 3950 9737 3947 9740
      3960 9771
TIME...MOT...LOC 2336Z 300DEG 35KT 3965 9765

Cohen
Special weather statement, Jun 20, 6:50 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Topeka KS
650 PM CDT WED JUN 20 2018

KSZ008-210015-
Republic-
650 PM CDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN REPUBLIC COUNTY UNTIL 715
PM CDT...

At 650 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Republic to Montrose to 4 miles
northeast of Ionia. Movement was southeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Belleville, Scandia, Courtland, Norway and Republic.

LAT...LON 3998 9793 3987 9755 3965 9759 3966 9793
TIME...MOT...LOC 2350Z 300DEG 34KT 3991 9792 3979 9807 3969 9828

Cohen
Special weather statement, Jun 20, 6:56 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Topeka KS
656 PM CDT WED JUN 20 2018

KSZ008-009-210030-
Republic-Washington-
656 PM CDT WED JUN 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN REPUBLIC AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 730 PM CDT...

At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Narka, moving southeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morrowville, Haddam and Narka.

LAT...LON 3992 9746 3999 9741 3994 9710 3979 9717
TIME...MOT...LOC 2356Z 295DEG 30KT 3995 9739

Cohen

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:14 PM CDTSpecial Weather StatementTOPRiley31 min
Jun 20, 8:28 PM CDTSpecial Weather StatementTOPNemaha32 min
Jun 20, 8:35 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley55 min
Jun 20, 8:38 PM CDTSpecial Weather StatementTOPGeary37 min
Jun 20, 8:47 PM CDTSpecial Weather StatementTOPWabaunsee28 min
Jun 20, 8:56 PM CDTSpecial Weather StatementTOPJackson34 min
Jun 20, 9:07 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee42 min
Jun 20, 9:16 PM CDTSpecial Weather StatementTOPMorris29 min
Jun 20, 9:19 PM CDTSpecial Weather StatementTOPLyon26 min
Jun 20, 9:35 PM CDTSpecial Weather StatementTOPShawnee40 min
Jun 20, 9:38 PM CDTSpecial Weather StatementTOPLyon52 min
Jun 20, 9:39 PM CDTSpecial Weather StatementTOPLyon51 min
Jun 20, 9:47 PM CDTSevere Thunderstorm WarningTOPShawnee46 min
Jun 20, 10:01 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee43 min
Jun 20, 10:23 PM CDTSevere Thunderstorm WarningTOPDouglas49 min
Jun 20, 10:28 PM CDTSpecial Weather StatementTOPCoffey47 min
Jun 20, 10:40 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey36 min
Jun 20, 10:50 PM CDTSevere Thunderstorm WarningTOPFranklin22 min
Jun 20, 10:53 PM CDTSpecial Weather StatementTOPAnderson37 min
Jun 20, 10:54 PM CDTSpecial Weather StatementTOPFranklin36 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.